# SDR FXGA202106262124

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 180 S24r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT OF LIMIT GAUGE ON S/STA 180 FRAME AT STRINGER 24R.  TO REPAIR A FUSELAGE FRAME WITH OUT OF LIMIT GAUGE.  CUT OUT DAMAGE AND INSTALL REPAIR PARTS PER DC-9/MD-80 SRM 53-03 FIGURE 4. MAINTENANCE REQUIREMENTS: NORMAL MAINTENANCE, SEE PAGE 4 FOR DEATAILS.
